# SDR MASA20240401004

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N89315
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000437
- Aircraft time: 21,097 hours, 12,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fuselage
- Part time: 21,097 hours, 12,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DENT AFT DOOR L 1 OUTTER PANEL IS DAMAGED. PERFORMED PERMANENT REPAIR TO FWD FUSELAGE LH SKIN IAW E175 SRM 1153-10-01/REPAIR 12P.
